# SDR AWXA200400134

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 37,850 hours, 16,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 26 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT, OPERATIONAL TEST WAS GOOD.
